# SDR 2003FA0001274

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N1YU
- Make and model: Agusta A109E
- Aircraft serial: 11130
- Aircraft time: 242 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FRAMES AT TB/VERTICAL FIN JUNCTION.  ADDITIONALLY THE VERTICAL FIN STRUCTURE IS CRACKED AS WELL.  THIS IS THE SECOND SHIP IN THE LAST 90 DAYS THAT HAS HAD THIS SAME DAMAGE FOUND.  THE SRM DETAILS THE INDICATIONS AND REPAIR FOR THE FRAMES.  AUGUSTA PROVIDED DATA FOR THE VERTICAL FIN REPAIR.  THIS REPORT IS SUBMITTED IAW OUR IPM AND AS REQUIRED BY 14 CFR 145.63.
